Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Complex interpolation of normed and quasinormed spaces in several dimensions. I
HTML articles powered by AMS MathViewer

by Zbigniew Slodkowski PDF
Trans. Amer. Math. Soc. 308 (1988), 685-711 Request permission

Abstract:

A variety of complex interpolation methods for families of normed or quasi-normed spaces, parametrized by points of domains in complex homogeneous spaces, parametrized by points of domains in complex homogeneous spaces, is developed. Results on existence, continuity, uniqueness, reiteration and duality for interpolation are proved, as well as on interpolation of operators. A minimum principle for plurisubharmonic functions is obtained and used as a tool for the duality theorem.
References
Similar Articles
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 308 (1988), 685-711
  • MSC: Primary 32F05; Secondary 32E30, 32M10, 46M35
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0951623-1
  • MathSciNet review: 951623